# SDR JJBA20240207009

- Difficulty date: January 11, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61 S7-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LH FR61 SIDE REINFORCEMENT DOUBLER AT FR61 BTW STR 7L-16L FOUND CORRODED. IN RF1, AT FR61, LH SIDE REINFORCEMENT DOUBLER BTW STR 7L-16L BLENDED AND FOUND OUT OF LIMITS. RF1, LH SIDE REINFORCEMENT DOUBLER FR61 BTW STR 7L-16L REMOVED FOR REPLACEMENT. RF1, LH SIDE REINFORCEMENT DOUBLER FR61 BTW STR 7L-16L REPLACED
